Alert archive / Idaho / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 17, 2007, 5:14 PM PDT for Shoshone County, Idaho. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 5:14 PM PDT (00:14 UTC)
- Expired
- Jul 17, 2007, 6:00 PM PDT
- In force
- 46 min
- Issued by
- NWS Spokane, WA
- Area
- Counties, with a storm outline in the text
County Shoshone County, ID
The radar
The Spokane radar (KOTX), 132 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:25 PM PDT | HAIL 0.88 | Murray, ID |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2858 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KOTX 180014
SVROTX
IDC079-180100-
/O.NEW.KOTX.SV.W.0011.070718T0014Z-070718T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
514 PM PDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SHOSHONE COUNTY IN THE PANHANDLE OF IDAHO...
* UNTIL 600 PM PDT
* AT 508 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MURRAY...OR ABOUT 8 MILES NORTHEAST OF WALLACE...AND MOVING NORTH
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MURRAY BY 525 PM PDT...
PRICHARD BY 540 PM PDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4751 11592 4753 11576 4760 11571 4771 11579
4781 11589 4776 11607
$$
FRIES3 follow-up statements
000
WWUS56 KOTX 180026
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
525 PM PDT TUE JUL 17 2007
IDC079-180100-
/O.CON.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
525 PM PDT TUE JUL 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT
FOR NORTH CENTRAL SHOSHONE COUNTY...
AT 521 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
NICKEL SIZE HAIL IN THE TOWN OF MURRAY. THIS STORM WAS LOCATED OVER
MURRAY...OR ABOUT 12 MILES NORTHEAST OF OSBURN...MOVING NORTHWEST AT
15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN SHOSHONE COUNTY AT 540 PM PDT
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4751 11592 4753 11576 4760 11571 4771 11579
4781 11589 4776 11607
$$
FRIES000
WWUS56 KOTX 180040
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
539 PM PDT TUE JUL 17 2007
IDC079-180100-
/O.CON.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
539 PM PDT TUE JUL 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT
FOR NORTH CENTRAL SHOSHONE COUNTY...
AT 534 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED JUST NORTHEAST OF PRICHARD...OR ABOUT 13
MILES NORTH OF OSBURN...MOVING NORTHWEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN SHOSHONE COUNTY AT 550 PM PDT
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4752 11592 4753 11576 4760 11571 4771 11579
4794 11603 4788 11621
$$
FRIES000
WWUS56 KOTX 180110
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
610 PM PDT TUE JUL 17 2007
IDC079-180120-
/O.EXP.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
610 PM PDT TUE JUL 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHOSHONE COUNTY
EXPIRES AT 600 PM PDT...
THE SEVERE THUNDERSTORM THAT HAD AFFECTED NORTH CENTRAL SHOSHONE
COUNTY HAS NOW MOVED NORTH OF THE WARNED AREA. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING.
LAT...LON 4752 11592 4753 11576 4760 11571 4771 11579
4794 11603 4788 11621
$$
FRIESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 5:00 PM PDT, 14 minutes earlier.
Area forecast discussion, Jul 17, 5:00 PM PDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 500 PM PDT TUE JUL 17 2007 .SYNOPSIS... UPPER LEVEL LOW PRESSURE OFF THE WEST COAST WILL BRING INCREASING AMOUNTS OF MOISTURE TO THE REGION TODAY...TOMORROW...AND THURSDAY. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY... BUT THE BEST CHANCE FOR PRECIPITATION WILL BE ON THURSDAY WITH THE PASSAGE OF A VIGOROUS UPPER LEVEL SYSTEM. && .DISCUSSION... TONIGHT THROUGH WED...FOCUS WILL BE ON THUNDER. UNDER INCREASINGLY MOIST AND UNSTABLE SLY FLOW...THE COMPLEX OF WEAK VORT MAXES MOVING N THRU ERN OREGON AND ERN WA TODAY WILL BE THE MAIN DRIVERS OF ANY PCPN TONIGHT. PLUME OF POTENTIAL INSTABILITY ABOVE ABOUT 700MB STRETCHING N-S OVER N ID AND FAR ERN WA IS THE LIKELY LYR FROM WHICH THE BAND OF ISOLATED THUNDER NOW MOVING N INTO SRN BC ORIGINATING FROM...RELEASED BY ASCENT FORCED BY THE MESS OF VORT-MAXES. INSPECTION OF PAC NW RAOBS FROM 12Z TODAY...ESPECIALLY UPSTREAM AT KBOI...CLEARLY SHOWS THE VERY DRY AIR MASS BELOW CLOUD BASES... LEADING TO PCPN AMNTS SO FAR NOT MUCH MORE THAN A TRACE AT THE SFC. WE HAVE NOW BEGAN THE TRANSITION TO SFC-BASED THUNDER...WHICH WILL DOMINATE THE FCST THIS EVENING ALONG AND E OF A LINE FROM KPUW...TO KGEG AND REPUBLIC. THOUGH MID AND HI CLOUD CEILINGS HAVE LIMITED SFC HEATING A BIT...MODIFIED FCST SOUNDINGS LAST HOUR STILL SHOW UNCAPPED SBCAPE OF 800-1500 JKG-1 OVER NE WA AND THE ID PANHANDLE. THIS COMBINED WITH MODERATE DEEP LYR SHEAR WILL ALLOW US TO KEEP A GOOD CHANCE OF THUNDER IN THE FCST FOR THE AFORE- MENTIONED MTN ZONES THROUGH AT LEAST 4Z TONIGHT. REPEAT OF THUNDER FOR WED AFTERNOON UNDER ESSENTIALLY UNCHANGED LONG-WAVE STEERING FLOW. BZ WEDNESDAY NIGHT THROUGH NEXT TUESDAY NIGHT...GENERAL PATTERN AGREEMENT AMONG MOST GLOBAL FORECAST MODELS IS FAIRLY DECENT RIGHT THROUGH THE PERIOD. IT SEEMS THE ECMWF HAS BEEN HAVING RELATIVELY MAJOR RUN-TO-RUN CONTINUITY ISSUES...WHILE THE GFS AND GEFS MEAN SOLUTIONS ARE FARTHER FROM EACH OTHER THAN ONE WOULD CARE TO SEE AS WELL AS RELATIVELY INCONSISTENT WITH THE AMPLITUDE AND PLACEMENT OF A BUILDING RIDGE OVER THE ROCKIES BY THE WEEKEND. THE DGEX AND OPERATIONAL GFS LOOK LARGELY SIMILAR SYNOPTICALLY...YET WILD VARIATIONS IN THE LOW LEVEL THERMAL STRUCTURE AS WELL AS CONVECTIVE QPF AMOUNTS YIELD SIGNIFICANT TROUBLE CHOOSING AND PARTICULAR SOLUTION TODAY. THE FORECAST THEREFORE REFLECTS SOME CONFIDENCE IN A NAM/GFS MODEL SOLUTION BLEND THROUGH THURSDAY GIVEN RELATIVELY GOOD AGREEMENT ON THE SYNOPTIC SCALE...THE TRANSITIONS TO A WARMING PATTERN BY THE WEEKEND. BY WEDNESDAY NIGHT BOTH THE GFS AND NAM ARE RELATIVELY WELL- CLUSTERED IN TERMS OF SUGGESTING A FAIRLY DECENT MID-LEVEL IMPULSE RIDING UP THE SOUTHERLY FLOW ALONG THE WESTERN PERIPHERY OF THE RIDGE CENTERED TO OUR EAST. WITH SIGNIFICANT AMPLIFICATION OF THE PATTERN AT 250 MB YIELDING A DECENT UPPER DIVERGENCE JET COUPLET STRUCTURE THAT MOVES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA AND SIGNIFICANT SURFACE-BASED INSTABILITY PER THE GFS AND NAM AS WELL AS EVEN MORE SIGNIFICANT INSTABILITY VIA MUCAPE IN THE SURFACE LAYER UP TO 700 MB OF NEARLY 1000 J/KG...THE STAGE SEEMS TO BE SET FOR A PRETTY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. ADDITIONALLY...THE GFS SHOWS AN EXTREMELY IMPRESSIVE Q-CONVERGENCE FIELD MOVING THROUGH IN THE LAYERS ABOVE 500 MB...AS SUCH SYNOPTIC HELP WILL DEFINITELY BE THERE TO WORK ON LINGERING SURFACE BASED INSTABILITY. QPF WITH THIS SYSTEM SEEMS TO BE THE BIGGEST SURPRISE. THE 12Z GFS SUGGESTS A FAIRLY NARROW BAND SHOULD RECEIVE OVER 0.30 OF RAINFALL IN 6 HOURS AND MOVES THAT BAND GRADUALLY NORTHEASTWARD ACROSS THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. THE QPF MAXIMA ON THE NAM IS IN NEARLY THE SAME LOCATION...BUT ONLY ABOUT 1/3RD AS STRONG. GIVEN THAT THE GFS IS SHOWING ABOUT 0.10 OF THAT AS CONVECTIVE QPF AND THE REMAINDER AS STABLE PRECIPITATION...THE LIKELIHOOD OF 0.30 IN ANY SPECIFIC LOCATION SEEMS RELATIVELY LOW SINCE THUNDERSTORMS IN THIS REGION ARE RARELY FOLLOWED BY LONG DURATION STRATIFORM PRECIPITATION. THEREFORE FEEL MUCH BETTER HEDGING TOWARD THE QPF FORECAST FROM THE NAM EVEN WITH THE STRONG DYNAMICS SUGGESTED ON BOTH MODELS. IN REALITY THE ONLY THING THAT SEEMS A SURE BET IS THAT ALL LAYERS OF THE ATMOSPHERE SHOULD MOISTEN UP ENOUGH TO ALLOW PRECIPITATION TO REACH THE GROUND...FINALLY. AFTER WEDNESDAY NIGHT...ANOTHER WEAKER WAVE IS ADVERTISED TO TRAVERSE THE NORTHWESTERN PORTION OF THE CWA FRIDAY. WITH MUCH LESS MOISTURE TO WORK WITH AND FAR INFERIOR DYNAMICS AS WELL AS SUBDUED INSTABILITY...BOTH POPS AND QPF ARE MUCH LOWER. THIS SYSTEM SHOULD EXIT THE AREA BY FRIDAY NIGHT...AND WITH LITTLE TO SUBDUE THE RIDGE TO OUR EAST AND THE GULF OF ALASKA LOW DIVING SOUTHWARD OFF THE COAST FORCING HEIGHTS TO CLIMB OVER OUR AREA...A PRONOUNCED WARMING TREND IS LIKELY IN STORE BY THE WEEKEND. THE MODELS SEEM TO BE HAVING SIGNIFICANT DIFFICULTY PINPOINTING HOW FAR WEST THE HEIGHT ANOMALIES SHOULD WANDER...BUT IT SEEMS CLEAR THE MOST EXTREME RIDGING WILL BE TO OUR EAST. WITH 850 MB TEMPERATURES CLIMBING TO 26 TO 28C ON THE GFS BUT FAR COOLER ON THE ECMWF AND MAXING IN THE MID 20S ON THE DGEX...CONFIDENCE IN REACHING TEMPERATURES IN THE HIGH 90S AROUND SPOKANE IS LOW. THE FORECAST THROUGH THE WEEKEND AND INTO NEXT WEEK WAS COOLED ACCORDINGLY...BUT WITH TEMPERATURES STILL EXPECTED TO REACH THE MID 90S PER COMPROMISE 850 MB TEMPERATURES AND THE UPSWING IN THE MEX GUIDANCE...TEMPERATURES WILL STILL BE WELL ABOVE NORMAL. /FRIES && AVIATION... VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH 00Z THU. MAIN AVIATION CONCERN WILL BE ISOLD TRW OVER THE EASTERN THIRD OF THE CWA...PSBLY IMPACTING ALL TAF SITE XCP KMWH AND KEAT. ALTHOUGH THESE TRWS WILL NOT DROP CIGS OR VSBYS TOO MUCH THEY COULD BRING LARGE HAIL AND GUSTY WINDS. THE LARGEST STORMS ARE EXPECTED TO REMAIN EAST OF A KCOE-KPUW LINE AND GENERALLY MOVE IN A NORTHERLY DIRECTION. THE ACTIVITY WILL BEGIN TO DECREASE BTWN 03-06Z. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AS WELL. FX && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 64 91 61 79 56 84 / 30 10 30 50 10 10 COEUR DALENE 61 91 60 81 52 85 / 40 10 20 30 10 10 PULLMAN 58 87 55 79 50 84 / 40 10 20 30 10 10 LEWISTON 68 95 66 88 60 93 / 30 10 20 20 10 10 COLVILLE 60 89 60 76 52 86 / 40 10 30 60 10 10 SANDPOINT 63 91 60 79 53 83 / 40 10 20 40 10 10 KELLOGG 63 93 58 84 54 86 / 40 10 20 20 10 10 MOSES LAKE 63 93 62 84 58 86 / 10 10 30 20 10 10 WENATCHEE 66 88 63 84 61 83 / 20 10 30 10 10 10 OMAK 63 92 62 85 55 83 / 20 20 30 20 10 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jul 17, 5:28 AM PDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 528 AM PDT TUE JUL 17 2007 IDZ001>004-026-027-WAZ031>033-036-037-181300- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...SPOKANE...COLVILLE...DEER PARK... CHEWELAH...NEWPORT...KETTLE FALLS 528 AM PDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING OVER THE IDAHO PANHANDLE AND OVER EASTERN WASHINGTON...MAINLY EAST OF A LINE FROM RITZVILLE TO COLVILLE. ISOLATED WIND GUSTS TO 40 MPH ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED THUNDERSTORMS CAPABLE OF GUSTY WINDS WILL BE POSSIBLE AGAIN ON WEDNESDAY. THEN ON THURSDAY...A POTENT UPPER LEVEL DISTURBANCE WILL TRACK THROUGH THE REGION...BRINGING THE POTENTIAL FOR SEVERE STORMS CAPABLE OF DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS TODAY...WEDNESDAY...AND THURSDAY WILL LIKELY PRODUCE MEASURABLE RAIN...BUT GIVEN THE DRY FUELS THROUGHOUT THE INLAND NORTHWEST...FIRE STARTS WILL BE A CONCERN WITH ANY THUNDERSTORMS THAT OCCUR THIS WEEK. WAZ034-035-038-041>044-181300- MOSES LAKE AREA-UPPER COLUMBIA BASIN-OKANOGAN HIGHLANDS- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...REPUBLIC...INCHELIUM... WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...OMAK... OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 528 AM PDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS THE POTENTIAL FOR THUNDERSTORMS WEDNESDAY AND THURSDAY. AT THIS TIME...IT APPEARS THAT THURSDAY HAS THE POTENTIAL TO BE THE MOST ACTIVE THUNDERSTORM DAY OF THE WEEK. FIRE STARTS WILL BE A CONCERN GIVEN THE CRITICALLY DRY FUELS OVER THE REGION.
In the hours before
Local storm report, Jul 17, 4:50 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
450 PM PDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL MULLAN 47.47N 115.79W
07/17/2007 E1.25 INCH SHOSHONE ID PUBLIC
0444 PM HAIL MULLAN 47.47N 115.79W
07/17/2007 E1.75 INCH SHOSHONE ID PUBLIC
HAIL IS COVERING THE GROUND
&&
VBALLARDThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:05 PM PDT | Severe Thunderstorm Warning | OTX | Bonner | 50 min |
| Jul 17, 7:13 PM PDT | Severe Thunderstorm Warning | OTX | Shoshone | 35 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.